Peromyscus boylii (Baird, 1855)
publication ID |
https://doi.org/10.5281/zenodo.7353031 |
DOI |
https://doi.org/10.5281/zenodo.7207069 |
persistent identifier |
https://treatment.plazi.org/id/117C87BF-FFB3-5257-FEAA-CE15FBEFFD9B |
treatment provided by |
GgServerImporter (2022-10-15 00:13:19, last updated 2024-11-29 05:56:06) |
scientific name |
Peromyscus boylii (Baird, 1855) |
status |
|
Peromyscus boylii (Baird, 1855) View in CoL . Proc. Acad. Nat. Sci. Phila., 7:335.
REVIEWED BY: R. E. Barry, Jr. (REB).
TYPE LOCALITY: U.S.A., California, Eldorado Co., Middle Fork of American River, near Auburn .
DISTRIBUTION: California to W. Oklahoma ( U.S.A.), south to Honduras.
COMMENT: Formerly included attwateri (see Schmidly, 1973, J. Mammal., 54: 125), aztecus , cordillerae (see Carleton, 1979, J. Mammal., 60:293-295), madrensis , simulus , and spicilegus (see Carleton, 1977:1-47, but also see Hall, 1981:696). Also see Alvarez, 1961, Univ. Kans. Mus. Nat. Hist. Misc. Publ., 14(7):111-120, and Diersing, 1976, Proc. Biol. Soc. Wash., 89(39):451-466.
ISIS NUMBER: 5301410008039005001 as P. boyli (sic).
Alvarez, T. 1961. Taxonomic status of some mice of the Peromyscus boylii group in eastern Mexico, with description of a new subspecies. University of Kansas Publications, Museum of Natural History, 14: 111 - 120.
Carleton, M. D. 1977. Interrelationships of populations of the Peromyscus boylii species group (Rodentia, Muridae) in western Mexico. Occasional Papers of the Museum of Zoology, University of Michigan, 675: 1 - 47.
Diersing, V. A. 1976. An analysis of Peromyscus difficilis from the Mexican-United States boundary area. Proceedings of the Biological Society of Washington, 89: 451 - 466.
Hall, E. R. 1981. The mammals of North America. Second ed. John Wiley and Sons, New York, 1: 1 - 600 + 90, 2: 601 - 1181 + 90.
No known copyright restrictions apply. See Agosti, D., Egloff, W., 2009. Taxonomic information exchange and copyright: the Plazi approach. BMC Research Notes 2009, 2:53 for further explanation.
Kingdom |
|
Phylum |
|
Class |
|
Order |
|
Family |
|
Genus |
Peromyscus boylii (Baird, 1855)
James H. Honacki, Kenneth E. Kinman & James W. Koeppl 1982 |
Peromyscus boylii (Baird, 1855)
Baird 1855: 335 |
1 (by GgServerImporter, 2022-10-15 00:13:19)
2 (by ExternalLinkService, 2022-10-15 09:19:13)
3 (by ExternalLinkService, 2022-11-24 02:04:33)
4 (by ExternalLinkService, 2022-11-24 04:30:28)
5 (by ExternalLinkService, 2022-12-13 06:27:55)
6 (by plazi, 2023-11-07 19:58:26)